# SDR DLM88992123

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Engine: Pwa JT8D219
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 320115DALFH
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF COS, RIGHT ENGINE OIL TEMP EXCEEDED 135 DEGREES ALONG WITH RT FUEL HEAT VALVE OPEN MESSAGE. C/W POM PROCEDURE, NO HELP.  AIR TURNBACK TO COS.  ON FINAL APPROACH MSG WENT OUT AND TEMP RETURNED TO NORMAL.  REPLACED FUEL HEAT VALVE.
